MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM REVERSED STANDARD GLENOSPHERE DIA 39MM; shoulder prosthesis, reverse configuration

TORNIER INC TORNIER PERFORM REVERSED STANDARD GLENOSPHERE DIA 39MM; shoulder prosthesis, reverse configuration
Catalog Number DWJ013
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Erythema (1840); Inflammation (1932); Pain (1994)
Date of Event 06/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
Patient underwent a right reverse shoulder replacement surgery.Weeks later, the wound over the surgical site was oozing fluid, became red and inflamed, and was painful.Culture of the surgical site identified c.Acnes bacterial infection.During the revision procedure, the surgeon collected additional specimens for pathology, performed debridement, lavaged the surgical site, and finally replaced the implants.

Brand Name
TORNIER PERFORM REVERSED STANDARD GLENOSPHERE DIA 39MM
Common Device Name
shoulder prosthesis, reverse configuration
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25830231
Report Number0001649390-2026-00723
Device Sequence Number10356250
Product Code PHX
UDI-Device Identifier00846832090341
UDI-Public(01)00846832090341(11)251209(17)301209
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ013
Device Lot NumberAJ8818019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date07/15/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale